# SDR A6WA200540283

- Difficulty date: August 13, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR MASTER CAUTION AND AURAL `DOOR` CAME ON AFTER TAKEOFF AT APPROXIMATELY 500 AGL.  COMPLIED WITH QRH AND RETURNED TO LAND.  INTERROGATED PSEU, FOUND CODES D116, D117 AND D113.  ALL INDICATIONS NORMAL.  ALL ALIGNMENT MARKS NORMAL.  NO FAULTS NOTED.  (M)
